MAUDE Adverse Event Report: TORAX MEDICAL, INC. 1.5T LINX, 14B; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. 1.5T LINX, 14B; ANTI-REFLUX IMPLANT
Catalog Number LXMC14
Medical Device Problem Codes Migration or Expulsion of Device (1395); Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Dysphagia/ Odynophagia (1815); Pocket Erosion (2013)
Date of Event 10/02/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) date sent: 10/15/2024 d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.D6a: exact implant date is unk.Assumed first day of the month and first month of the year.An analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.However, if the product is received at a later date, the investigation will be updated as applicable.No lot number was provided therefore a device history could not be done.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: what was the exact date of implant? what is the lot number? what were the first clinical symptoms that provided evidence of an erosion and when did they first occur? has the patient had any dilations, egd, or other procedure between the linx implant and discovery of the erosion? please describe and include the dates of the procedures.Are pictures or videos available? how many beads eroded? where were the eroded beads positioned? which best describes the device removal approach? endoscopically removed the eroded beads initially & laparoscopically removed the device at a later date endoscopically removed the eroded beads & laparoscopically removed the device the same day endoscopically removed the entire device laparoscopically removed the entire device was the patient stented? what is the current condition of the patient? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a linx device was explanted due to dysphagia and partial erosion into the esophagus.Procedure was successful in removing the device.Patient currently doing good.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 10/22/2024.Corrected data : d6a.Additional information was requested, and the following was obtained: exact date of primary surgery and device lot number are unknown dos shared by the surgeon was 2021 severe dysphasia was the first clinical symptom was described related to the erosion the patient was not dilated or had other procedures prior to discovery of the erosion no pictures or video available confirmed a size 14 was implanted estimated that 6 beads had eroded into the esophagus endoscopically the entire device was removed using the ovesco dc cutter unsure if the pt was stented followed up with the surgeon post op day 1.Shared that the pt was doing fine, passed the swallow test and was going home later that day.

Brand Name
1.5T LINX, 14B
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4545 creek road
cincinnati OH
Manufacturer Contact
kate karberg
4545 creek rd.
cincinnati, OH 45242
3035526892
MDR Report Key20450665
Report Number3008766073-2024-00142
Device Sequence Number7110253
Product Code LEI
UDI-Device Identifier00855106005349
UDI-Public00855106005349
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLXMC14
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/02/2024
Supplement Date Received by Manufacturer10/17/2024
Initial Report FDA Received Date10/15/2024
Supplement Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown